MathSciNet Relay Station
MathSciNet bibliographic data
MR1646874 34B15 (34E15 35Q99 65M99 78A30)
Kashevarov, A. V. The second Painlevé equation in electric probe theory. Some numerical solutions. (Russian) Zh. Vychisl. Mat. Mat. Fiz. 38 (1998), no. 6, 992--1000; translation in Comput. Math. Math. Phys. 38 (1998), no. 6, 950–958
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement